I am on Sotacor 80mg twice a day for over a year. I experience tiredness, I can now only play 9 holes of golf instead of 18 previously. I sweat a lot during golf and during a brisk walk. I am concerned with this and wonder if there is an alternative medicine. I also am concerned if there re other side effects such as kidney damage. I was diagnosed with atrial fibrilation and am also on Pradaxa 110mg twice a day.Please comment. Patrick
Thanks Thomas, I guess all this type of medication has its own side effects.I will continue on sotacor for the present. i will discuss other beta blockers when next I visit my cardiologist. Why ws ablatation not offered to me? My Dr says my heart is healthy, I have no blockages my only issue is my age 77!!. My Dr was mentored by Eric Topol in the Cleveland clinic. Patrick
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.